|     

allergic reation to using two separate cold sore medicines

Daughter used both on an existing cold sore which she has had for 4 days, and then a new one on her lip that she got today. As soon as she used both, her lip where the sore is compeletly swelled up big, it had a hugh swelling reaction.

Add Comment
  • 1 Answer(s)

    Your daughter must be allergic to either of the compositions of the creams that she used. For relief, she can take antihistamines. In the future, she must be careful. In case of any ambiguity, please visit your doc.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.